# SDR DALA1222513209

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND FORWARD CABIN FLOOR SUPPORT AT FR 20  Y503.2 UPPER FLANGES HOLES HAS CORROSION.  REMOVED CORROSION IAW A320 SRM 51-74-00.  FOUND TO BE OUT OF LIMIT IAW A320 SRM 53-11-14 FIG 103.  INSTALLED REPAIR PER SRM 51-42-11.
